# SDR 2003UALA00836

- Difficulty date: November 2, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 14,434 hours, 4,400 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING SLIDE SQUIB FAILS TO TEST.  RESEATED BATTERY PACK ON RIGHT SIDE, TESTS OK.
